CSN Login
Members Online: 9

You are here

Torisel

tripsie
Posts: 11
Joined: Dec 2016

They recently switched me from 3 years of avastin to torisel 3 months ago. Since then i have not had one good day and i am about to tell them to stop. Any perspectivesto offer? Had a cat scan this week and no progression.. i feel constantly dizzy, lightheases, exhausted by doing smallest tbing, etc etc. Before this i was an instructor, a  walker....... what  do i do? I am deginitely feenling sorry for myself.

TeddyandBears_Mom's picture
TeddyandBears_Mom
Posts: 1801
Joined: Jun 2015

Tripsie  oh gosh.... that sounds really awful. I don't have any personal experience to offer you but I suggest you talk to your doctor. Surely there is something else they can offer you. Quality of life is so darn important in the overall scheme of things! I hope you find some relief soon.

Love and Hugs,

Cindi

evolo58
Posts: 293
Joined: Dec 2017

I think that doctors sometimes forget that treatment of cancer is a two-parter ... quality AND quantity. 

NoTimeForCancer's picture
NoTimeForCancer
Posts: 2905
Joined: Mar 2013

I am sorry, tripsie, and it is ok to feel sorry for yourself.  I think you should call the doctor's office and explain what is going on and you are not happy with it.  Find out why they switched you.  Hugs dear one.

Subscribe to Comments for "Torisel"